# SDR HEEA084913

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 5,811 hours
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 1113025
- Part serial: 3344
- Condition: Malfunctioned
- Location: Hsi
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DIRECTOR HUNTS IN ROLL AXIS WHEN COUPLED.
